... and she already had 1 round of chemo.before the 1st tx was done she was complaining of being very hot but after the 1st tx it was gone.the problem is her loss of appetite.I went home to the phils for her 1st tx and i have seen how she suffered.can you recommend an appetite stimulant and pain meds.her oncologist only prescribed her w/ tramal 50mg every 6 hrs for pain.I am so worried and so scared right now specially that i am not there to take care of her.thank you so much
I was diagnosed 3 years ago with stage 4b ovarian ca. Your sister should ask the chemo nurses how to deal with her nausea. They have the best advice and will be sure she knows how and when to use the anti-nausea medication. I found marijuana helped appetite but had to ask friends to find some for me. (doctor and lawyer friends have the best connections and the local chief of police would have helped). The first chemo is the most difficult and then, after that, you learn what works and you're ok. Be sure that your sister doesn't just tolerate the pain. There are great drugs out there to help and she needs to keep asking or find a doctor who will cooperate.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2010 • 2 answers
Posted 29 Jun 2013 • 1 answer
Posted 9 Jul 2014 • 1 answer
Posted 12 Nov 2016 • 2 answers
Posted 1 day 6 hours ago • 0 answers